# SDR 07FDEA01311

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION TO EO 6-5310-7-5020-SB A310-53-2124- AD 2006-020-06, CRACKS IN FRAME FEET C43, C46 RT REPAIR PERFORMED BY REMOVING THE CRACKS THRU OVERSIZING IAW EA 6-5315-106424 AND RAS 049395/047/2007 ISS. A
